General Chebyshev type inequalities for universal integral

Hamzeh Agahi, Radko Mesiar, Yao Ouyang, E. Pap, Mirjana Strboja

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

A new inequality for the universal integral on abstract spaces is obtained in a rather general form. As two corollaries, Minkowski's and Chebyshev's type inequalities for the universal integral are obtained. The main results of this paper generalize some previous results obtained for special fuzzy integrals, e.g., Choquet and Sugeno integrals. Furthermore, related inequalities for seminormed integral are obtained.

Original languageEnglish
Pages (from-to)171-178
Number of pages8
JournalInformation Sciences
Volume187
Issue number1
DOIs
Publication statusPublished - Mar 15 2012

Fingerprint

Chebyshev
Sugeno Integral
Choquet Integral
Fuzzy Integral
Corollary
Generalise
Integral

Keywords

  • Chebyshev's inequality
  • Comonotone functions
  • Minkowski's inequality
  • Nonadditive measure
  • Seminormed fuzzy integral
  • Universal integral

ASJC Scopus subject areas

  • Artificial Intelligence
  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management

Cite this

General Chebyshev type inequalities for universal integral. / Agahi, Hamzeh; Mesiar, Radko; Ouyang, Yao; Pap, E.; Strboja, Mirjana.

In: Information Sciences, Vol. 187, No. 1, 15.03.2012, p. 171-178.

Research output: Contribution to journalArticle

Agahi, H, Mesiar, R, Ouyang, Y, Pap, E & Strboja, M 2012, 'General Chebyshev type inequalities for universal integral', Information Sciences, vol. 187, no. 1, pp. 171-178. https://doi.org/10.1016/j.ins.2011.10.016
Agahi, Hamzeh ; Mesiar, Radko ; Ouyang, Yao ; Pap, E. ; Strboja, Mirjana. / General Chebyshev type inequalities for universal integral. In: Information Sciences. 2012 ; Vol. 187, No. 1. pp. 171-178.
@article{c0871c56b9fc4755a2fce928af0af4c0,
title = "General Chebyshev type inequalities for universal integral",
abstract = "A new inequality for the universal integral on abstract spaces is obtained in a rather general form. As two corollaries, Minkowski's and Chebyshev's type inequalities for the universal integral are obtained. The main results of this paper generalize some previous results obtained for special fuzzy integrals, e.g., Choquet and Sugeno integrals. Furthermore, related inequalities for seminormed integral are obtained.",
keywords = "Chebyshev's inequality, Comonotone functions, Minkowski's inequality, Nonadditive measure, Seminormed fuzzy integral, Universal integral",
author = "Hamzeh Agahi and Radko Mesiar and Yao Ouyang and E. Pap and Mirjana Strboja",
year = "2012",
month = "3",
day = "15",
doi = "10.1016/j.ins.2011.10.016",
language = "English",
volume = "187",
pages = "171--178",
journal = "Information Sciences",
issn = "0020-0255",
publisher = "Elsevier Inc.",
number = "1",

}

TY - JOUR

T1 - General Chebyshev type inequalities for universal integral

AU - Agahi, Hamzeh

AU - Mesiar, Radko

AU - Ouyang, Yao

AU - Pap, E.

AU - Strboja, Mirjana

PY - 2012/3/15

Y1 - 2012/3/15

N2 - A new inequality for the universal integral on abstract spaces is obtained in a rather general form. As two corollaries, Minkowski's and Chebyshev's type inequalities for the universal integral are obtained. The main results of this paper generalize some previous results obtained for special fuzzy integrals, e.g., Choquet and Sugeno integrals. Furthermore, related inequalities for seminormed integral are obtained.

AB - A new inequality for the universal integral on abstract spaces is obtained in a rather general form. As two corollaries, Minkowski's and Chebyshev's type inequalities for the universal integral are obtained. The main results of this paper generalize some previous results obtained for special fuzzy integrals, e.g., Choquet and Sugeno integrals. Furthermore, related inequalities for seminormed integral are obtained.

KW - Chebyshev's inequality

KW - Comonotone functions

KW - Minkowski's inequality

KW - Nonadditive measure

KW - Seminormed fuzzy integral

KW - Universal integral

UR - http://www.scopus.com/inward/record.url?scp=84155172518&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84155172518&partnerID=8YFLogxK

U2 - 10.1016/j.ins.2011.10.016

DO - 10.1016/j.ins.2011.10.016

M3 - Article

VL - 187

SP - 171

EP - 178

JO - Information Sciences

JF - Information Sciences

SN - 0020-0255

IS - 1

ER -